# SDR ASAA2023070344117

- Difficulty date: July 3, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 20,230 hours, 6,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOCATED BETWEEN STA.500B AND 500I @ STR 26R, RIGHT TRANSITION PANEL UPPER SURFACE CORRODED AROUND FASTENER HOLES AS MARKED. (DOT ATTACH). GROUNDED - YES. REMOVED CORROSION FROM TRANSITION PANEL BETWEEN STA. 500B - 500I, STR 26R. ORIGINAL THICKNESS IS .040, MATERIAL REMOVED IS .007, MATERIAL REMAINING IS .033, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-30-53-01-2. REMOVED DAMAGED TRANSITION PANEL, FABRICATED NEW TRANSITION PANEL P/N: BAC1496-444 7075-T62, P.O. 1059499.1, ALODINED, PRIMED, INSTALLED IAW B737-900 SRM 53-00-53-2R-5 TOOL# T8224P CAL DUE: 01-03-2024 REMOVED DOT.
